# SDR AALA202402279021

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 28,686 hours, 11,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS ALL GIRT BARS HAVE DARK OR BLACK TAPE AT ENDS WHERE THEY ARE SUPPOSED TO HAVE RED TAPE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
